# SDR YENA20140501088

- Difficulty date: May 1, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 48,325 hours, 17,771 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 422082400
- Part serial: 2380
- Condition: Failed
- Location: Pitch Trim
- Part time: 11,269 hours, 3,889 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED DUE TO ELAC 2 FAILED AFTER TAKEOFF, SUBSEQUENT LOSS OF AUTOPILOT.  TSM 27-93-00-810-837, PERFORMED RESISTANCE CHECK OF PITCH TRIM ACT MOTOR 1 SPLY RELAY CHECKS OK.  R & R PITCH TRIM ACT.  FAULT CLEARED, OPS CHECK OK, REF AMM 27-44-57.
